# SDR UALA2010010700087

- Difficulty date: January 6, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 47,091 hours, 13,126 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 27
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLD AIR DUCT PRESS LO APPROX 18 PSI FOR LT ENGINE START.  PROBLEM RELATED TO LOW PNEUMATIC DUCT PRESSURE.  NR 1 ENGINE PRSOV WOULD NOT CLOSE. REPLACED PRSOV AND APU PNEUMATICS OP CHECK OK.
